# SDR SWAA2013022213000

- Difficulty date: April 6, 2011
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,696 hours, 65,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C257232
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE FRAME STUB BEAM LOCATED AT BS 616 BETWEEN S-17R AND S-18R.  PERFORMED REPAIR ON THE STUB BEAM IAW EA 1-353-15638 AND EO AEM-HC53-714/11 R0.
